Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On the divisibility of an odd perfect number by the sixth power of a prime

Author: Wayne L. McDaniel
Journal: Math. Comp. 25 (1971), 383-385
MSC: Primary 10A25
MathSciNet review: 0296013
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that any odd perfect number less than $ {10^{9118}}$ is divisible by the sixth power of some prime.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25

Retrieve articles in all journals with MSC: 10A25

Additional Information

PII: S 0025-5718(1971)0296013-3
Keywords: Perfect number, cyclotomic polynomial
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia